# SDR UPS202112

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Transverse Beam
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINT FOUND AFT CARGO DOOR HAS 2 CRACKS ON THE NR 3 TRANSVERSE BEAM AND WEB.  INSTALLED REPAIR IAW SRM 51-10-2 AND 51-30-2.
